Bulletin of the Belgian Mathematical Society - Simon Stevin

A proof of the Great Picard Theorem

Daniel Girela

Full-text: Open access

Abstract

In this paper we present a simple and self contained proof of the great Picard Theorem based on certain Harnack-type inequalities due to J. Lewis.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 11, Number 2 (2004), 271-280.

Dates
First available in Project Euclid: 11 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1086969317

Digital Object Identifier
doi:10.36045/bbms/1086969317

Mathematical Reviews number (MathSciNet)
MR2080427

Zentralblatt MATH identifier
1069.30047

Subjects
Primary: 30D20: Entire functions, general theory 30D45: Bloch functions, normal functions, normal families

Keywords
Picard's theorems harmonic functions Harnack's inequality Montel theorem

Citation

Girela, Daniel. A proof of the Great Picard Theorem. Bull. Belg. Math. Soc. Simon Stevin 11 (2004), no. 2, 271--280. doi:10.36045/bbms/1086969317. https://projecteuclid.org/euclid.bbms/1086969317


Export citation